MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number P20363-2025G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch record review was conducted which showed no non-conformances or anomalies that may have caused or contributed to this event.The devices were manufactured and sterilized to specification.Given that approximately six months elapsed between implantation and the event noted, it is unlikely that the ovitex prs device caused or contributed to the event.As there was no other direct clinical explanation reported by the surgeon, this event is being reported in an abundance of caution.
 
Event or Problem Description
A patient underwent bilateral prepectoral direct to implant breast reconstruction with ovitex prs ltr and breast implants on (b)(6) 2024.The left breast implant was removed on (b)(6) 2024 after presenting with drainage from the incision site.The right side was unaffected.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843232884
MDR Report Key20757148
Report Number3010513348-2024-00021
Device Sequence Number18514927
Product Code FTM
UDI-Device Identifier00810055070442
UDI-Public00810055070442
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberP20363-2025G
Device Catalogue NumberP20363-2025G
Device Lot NumberERT-24A14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale